2019
Том 71
№ 11

All Issues

Li Zhanbing

Articles: 1
Article (Russian)

Non-Gaussian limit distributions of solutions of the many-dimensional Bürgers equation with random initial data

Leonenko N. N., Li Zhanbing, Rybasov K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 3. - pp. 330–336

Limit distributions of solutions of the multidimensional Bürgers equation are found in the case where an initial condition is a random field of type χ2 of degreek with a long-range dependence.